# SDR CKSA97009

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE VISIT, FORWARD LAV WEB BELOW FLOOR CRACKED AND CORRODED.  REMOVED AND REPLACED FORWARD LAV WEB IAW 727 BSRM 51-10-1.  CORROSION CARD NR C53-224-03, NON-ROUTINE TASK CARD NR 94307.
